Skip to main content Accessibility help

On Kueker simple theories

  • Ziv Shami (a1)

We show that a Kueker simple theory eliminates ∃ and densely interprets weakly minimal formulas. As part of the proof we generalize Hrushovski's dichotomy for almost complete formulas to simple theories. We conclude that in a unidimensional simple theory an almost-complete formula is either weakly minimal or trivially-almost-complete. We also observe that a small unidimensional simple theory is supersimple of finite SU-rank.

Hide All
[B]Buechler, S., Kueker's conjecture for superstable theories, this Journal, vol. 49 (1984), pp. 930934.
[H]Hrushovski, E., Kueker's conjecture for stable theories, this Journal, vol. 54 (1989), no. 1.
[K]Kim, B., A note on Lascar strong types in simple theories, this Journal, vol. 63 (1998), pp. 926–36.
[S]Shami, Z., Coordinatization by binding groups and unidimensionality in simple theories, this Journal, vol. 69 (2004), pp. 12211242.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed